Journal of Mathematical Finance

Vol.4 No.2(2014), Paper ID 42882, 20 pages

DOI:10.4236/jmf.2014.42006

 

Optimal Investment Strategy for Kinked Utility Maximization: Covered Call Option Strategy

 

Miwaka Yamashita

 

BlackRock Japan Co., Ltd., Tokyo, Japan

 

Copyright © 2014 Miwaka Yamashita et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Yamashita, "Optimal Investment Strategy for Kinked Utility Maximization: Covered Call Option Strategy," Journal of Mathematical Finance, Vol. 4 No. 2, 2014, pp. 55-74. doi: 10.4236/jmf.2014.42006.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.